Extra-Strength Non-Aspirin - 100 per box

Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.
$5.95

Related Products

Extra-Strength Non-Aspirin Tablets, (10) 2 Tablet Packs   Extra-Strength Non-Aspirin Tablets, (10) 2 Tablet Packs



SKU: FAE-7008
Our Price $3.90
Ibuprofen Tablets - 250 per box   Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Active ... Our Price $15.89
Menthol, Cherry Flavored Cough Drops - 100 per box   Our individually wrapped Menthol, Cherry Flavored Cough Drops will temporarily relieve and control coughing from dry throat that is associated with colds and bronchial irritation. Perfect to include them in first aid kits.





...
Our Price $8.89